# SDR 99ZZZX470

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A32041
- Condition: Broken
- Location: Propeller
- Part time: 767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER, S/N HL134, WAS RETURNED FOR LOOSE BLADE.  AFTER DISASSEMBLY, INSPECTION REVEALED ONE BROKEN A-3204-1 PRELOAD SET SCREW.  THE SCREW WAS BROKEN INTO TWO PIECES WITH THE B-3368 LOCKNUT STILL ATTACHED TO THE INBOARD SECTION OF THE BROKEN A-3204-1 SCREW.  ALL SIX B-3368 LOCKNUTS, SIX A-3204-1 SET SCREWS, SIX C-6066 PRELOAD PLATES, SIX A-6406 CAPS, SIX A-6404 SPRINGS, AND SIX A-6405 PLUGS WERE REMOVED, SENT TO HARTZELL ENGINEERING FOR EVALUATION AND REPLACED WITH NEW.
